# SDR VNAA202307311112

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 19,296 hours, 17,538 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Part number: 8221310107
- Condition: Faulted
- Location: 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEVATOR SPLIT CAUTION IN FLIGHT WITH A CAS MISCOMPARE STATUS / R & R BOTH DCU'S IAW CRJ 900 AMM 31-41-04-000/400-801-A01. PERFORMED OPS TEST IAW AMM 31-41-04-710-801-A02. OPS TEST GOOD AT THIS TIME
